# SDR AALA2018100130001

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 25,172 hours, 10,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A7210
- Condition: Corroded
- Location: Bs 1016-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE EXTERIOR FUSELAGE SKIN,  BETWEEN BS 1016 - 1020, STRINGERS 21L AND 22L.  THE AIRCRAFT WAS GROUNDED.   REPAIRED THE SKIN IAW EA 285378.
